| Model Number |
01.29.212 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08-april 2022.Lot 2109349: (b)(4) items manufactured and released on 12-nov-2021.Expiration date: 2026-oct-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head about 1 month and 1 week after primary.The surgery was completed successfully.